# SDR SWAA2014021125009

- Difficulty date: February 8, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 48,377 hours, 28,189 cycles
- Engine: Cfmint CFM567B22
- Engine time: 16,586 hours, 9,898 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24
- Part serial: 875902
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN, DECLARED EMERGENCY, AT APPROXIMATELY 5,000 FEET IMC CREW FELT AN EXCESSIVE AIRFRAME VIBRATION. AFTER A FEW SECONDS NR 2 ENG N1 BEGAN TO DECREASE WITH NO CORRESPONDING MOVEMENT OF THE THRUST LEVER.  CREW SHUT DOWN THE NR 2 ENG.  R & R NR 2 ENG IAW MT.
